# SDR DALA2023012500632

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 750-760 Lbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CORROSION ON FLOOR SUPPORT BTW STA.750 TO 760 AND LBL.65 AT PASSENGER FLOOR STRUCTURE.  FLOOR SUPPORT BTW STA .750 TO 760 AND LBL.65 AT PASSENGER FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM. (2597810)
